My son has just inhaled 8 units of Salbutamol 2000 cyclocaps, is that overdose?
Q:is it dangerous? what do we do?
More Answers to “My son has just inhaled 8 units of Salbutamol 2000 cyclocaps, is that overdose?“Call poison controll and ask them. Dont wait for answers on here, call the poison control center. How old is your son? If he is very young, it can be.
why did he inhale that much?i suggest you stop by the emergency room as soon as possible. is your son experiencing any discomfort?we don’t use salbutamol here in new york, but i looked it up and it’s a little more potent than albuterol, which i think is ok (i sometimes take that even though i don’t have asthma). but i am concerned about the number of puffs that your son took. does he know how much he is entitled to have per use? that’s a lot, and he’s old enough to know that. i know you are still trying to get through the doctor — but bringing him to the emergency room wouldn’t hurt and would give you a peace of mind. Not ask people online and call a doctor.